# SDR HNAA2014112400333

- Difficulty date: November 24, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 47,869 hours, 55,985 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR WARNING LIGHT ILLUMINATED DURING CLIMBOUT, EXTINGUISHING AFTER APPROXIMATELY 2-3 MINUTES.  ADJUSTED DOOR WARNING SENSOR IAW MM 52-10-00.  OPS CHECKED GOOD.  CLEARED MEL.
